Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 21, 2008, 1:07 AM CDT for Randall County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2008, 1:07 AM CDT (06:07 UTC)
- Expired
- Jun 21, 2008, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Randall County, TX
The radar
The Amarillo radar (KAMA), 31 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 1:08 AM CDT | FLASH FLOOD | 1 Nw Canyon, TX | WATER 1.5 FEET DEEP AT FM 2590 AND HIGHWAY 60 |
| Jun 21, 1:25 AM CDT | FLASH FLOOD | 1 S Canyon, TX | HIGH WATER RESCUE TAKING PLACE IN CANYON ON 11TH STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 2763 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KAMA 210607 FFWAMA TXC381-210900- /O.NEW.KAMA.FF.W.0006.080621T0607Z-080621T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 107 AM CDT SAT JUN 21 2008 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... RANDALL COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF CANYON... * UNTIL 400 AM CDT * AT 106 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET FLOODING IN CANYON FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE TANGLEWOOD EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS...WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. LAT...LON 3517 10212 3517 10165 3478 10164 3480 10213 TIME...MOT...LOC 0607Z 180DEG 0KT 3503 10195 $$ LG
2 follow-up statements
000 WGUS74 KAMA 210656 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 151 AM CDT SAT JUN 21 2008 TXC381-210900- /O.CON.KAMA.FF.W.0006.000000T0000Z-080621T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDALL TX- 151 AM CDT SAT JUN 21 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR RANDALL COUNTY... THE THUNDERSTORM THAT CAUSED THE FLASH FLOODING IN SOUTHWEST AMARILLO AND IN CANYON WAS MOVING SOUTHEAST OUT OF THE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO...CANYON AND LAKE TANGLEWOOD. 3 TO 4 INCHES OF RAIN FELL IN JUST ONE HALF OF AN HOUR WITH THIS THUNDERSTORM. SEVERAL STREETS HAVE BEEN FLOODED IN AMARILLO AND CANYON. PALO DURO CREEK AND TIERRA BLANCA CREEK MAY BE FLOODED IN RANDALL COUNTY. THE LOW WATER CROSSINGS IN PALO DURO CANYON STATE PARK MAY ALSO FLOOD. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3517 10212 3517 10165 3478 10164 3480 10213 TIME...MOT...LOC 0651Z 180DEG 0KT 3503 10195 $$ LG
000 WGUS74 KAMA 210759 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 257 AM CDT SAT JUN 21 2008 TXC381-210900- /O.CON.KAMA.FF.W.0006.000000T0000Z-080621T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDALL TX- 257 AM CDT SAT JUN 21 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR RANDALL COUNTY... THE HEAVIEST RAIN HAS EXITED THE COUNTY. HOWEVER...RUNOFF WILL CONTINUE TO CAUSE FLOODING OF STREETS...LOW SPOTS AND CREEKS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO...CANYON...PALO DURO CANYON STATE PARK AND LAKE TANGLEWOOD EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3517 10212 3517 10165 3478 10164 3480 10213 TIME...MOT...LOC 0757Z 180DEG 0KT 3503 10195 $$ LG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 10:53 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 20, 10:53 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1053 PM CDT FRI JUN 20 2008 .AVIATION... THUNDERSTORMS MAY KEEP DEVELOPING OVERNIGHT AS A SHORT WAVE TROUGH MOVES SOUTHEAST FROM COLORADO TOWARD THE PANHANDLES. SO WILL KEEP SOME KIND OF MENTION OF THEM IN THE TAFS. WINDS WILL BE FROM JUST ABOUT ANY DIRECTION GIVEN ALL OF THE OUTFLOW BOUNDARIES AROUND...BUT SHOULD TEND TO A MORE SOUTHERLY DIRECTION DURING DAY SATURDAY. && .PREV DISCUSSION... /ISSUED 640 PM CDT FRI JUN 20 2008/ AVIATION... FOR THE 00Z TAFS...AGAIN MAIN AVIATION CONCERNS CENTER ON ONGOING CONVECTION IN THE AREA. CURRENT RADAR LOOPS SHOW CURRENT CONVECTION NEARING THE NORTHERN FRINGE OF THE CWA. SOME UNCERTAINTY IF STORMS WILL HOLD TOGETHER AS THEY PUSH THROUGH THE PANHANDLES WITH MEAGER CAPES AND LARGE T/TD SPREADS. THINKING TSRA IS STILL POSSIBLE THOUGH AT ALL THREE TERMINALS SO COVERED THIS WITH TEMPO GROUPS. ALSO INCLUDED A PROB GROUP AT KAMA WHERE CONVECTION MAY IMPACT TERMINAL OVERNIGHT BEFORE PUSHING SOUTH. SHOULD SEE A BREAK IN CONVECTION SAT MORNING AND AFTERNOON HOWEVER STORMS ARE POSSIBLE ONCE AGAIN SAT EVENING WITH BEST CHANCES JUST BEYOND THE SCOPE OF THIS FORECAST. MAY SEE WIND GUSTS WITH CONVECTION IN AREA BUT SPEEDS SHOULD GENERALLY REMAIN AOA 10 KTS. WIND FLOW MAY BE VARIABLE WITH CONVECTION BUT BECOME PREVAILING EAST TO SOUTHEASTLY. CLK PREV DISCUSSION... /ISSUED 359 PM CDT FRI JUN 20 2008/ DISCUSSION... CONVECTION INITIATING ALONG THE ROCKIES AND THROUGH SOUTHWEST COLORADO AND SOUTHEAST KANSAS. UPPER RIDGE CONTINUES TO REST OVER THE WESTERN US PROVIDING NW FLOW ALOFT FOR THE PANHANDLES. SFC HIGH SITTING OVER THE PANHANDLES IS KEEPING WIND SPEEDS LESS LIGHT. WITHOUT THE RETURN FLOW IN PLACE TODAY...LIMITED MOISTURE ADVECTION IS TAKING PLACE. AS A RESULT...DEW POINTS ARE ON THE ORDER OF 10 TO 15 DEGREES LOWER AT THE SURFACE FROM YESTERDAY AT THIS TIME. BASED ON THE 12Z UPPER AIR DATA...THE MOISTURE PROFILE ALOFT HAS ALSO DECREASED SLIGHTLY FROM YESTERDAY...BUT THERE IS STILL SOME MOISTURE PRESENT IN THE LOW LEVELS. DYNAMICALLY...THE MORNING SOUNDINGS AND FORECAST SOUNDINGS CONTINUE TO INDICATE PLENTY OF INSTABILITY. MODELS SHOW A THETA E RIDGE BUILDING OVER THE WESTERN PANHANDLES THIS AFTERNOON...TRANSITIONING TO THE EAST TONIGHT. SO EXPECT THUNDERSTORMS AGAIN TODAY EVEN WITH THE SLIGHTLY DRIER AIR IN PLACE. IN FACT...WAS TEMPTED TO ISSUE A FLASH FLOOD WATCH MAINLY FOR THE EASTERN PANHANDLES. MODELS SUGGEST THAT THE COMPLEX CURRENTLY NORTH OF THE PANHANDLES WILL MOVE SOUTH ALONG A SIMILAR TRACK THE PAST FEW DAYS AND PRODUCE HEAVY PRECIP ACROSS THE EAST OVERNIGHT TONIGHT. HOWEVER...RECENT RAINS HAVE ONLY PRODUCE MINOR FLOODING WITH ISOLATED FLASH FLOODING IN URBAN AREAS. SO WILL HOLD OFF AT THIS POINT...BUT WILL KEEP FUTURE SHIFTS BRIEFED OF THE POTENTIAL. MODELS SHOW VERY LITTLE CHANGE IN THE UPPER FLOW TOMORROW...WHILE THE SFC FLOW REGIME REMAINS LIGHT WITH DEW POINTS HOVERING IN THE UPPER 40S TO LOW 50S AT THE SURFACE. GFS AND NAM SHOW A RECOVERY DAY SATURDAY AFTERNOON AND EVENING...ALTHOUGH BOTH MODELS DEVELOP PRECIP ALONG THE ROCKIES. SO AM NOT SOLD AT THE DRY AIR AND WILL RETAIN POPS FOR NOW. APPEARS THE LATEST MODEL RUNS ARE TRANSITIONING BACK TO AN INCREASING RIDGE ON SUNDAY. GFS AND NAM BOTH SUGGEST THE RIDGE WILL BE STRONG ENOUGH TO KEEP MOST OF THE PRECIP AT BAY...OTHER THAN A FEW MOUNTAIN INDUCED STORMS THAT COULD DRIFT INTO THE WESTERN PANHANDLES. SO FOCUSED POPS IN THE CENTRAL TO WESTERN ZONES SUNDAY. MODELS SHOW THE RIDGE FLATTENING OUT ACROSS THE NORTHERN UNITED STATES...WHICH WILL HELP BRING A MORE WESTERLY COMPONENT TO THE UPPER FLOW WHILE LL SE WINDS INCREASE AND HELP ENHANCE THE MOISTURE ADVECTION. SO THINKING AFTERNOON AND EVENING STORMS WILL AGAIN BE POSSIBLE. IN FACT...APPEARS THIS SAME REGIME WILL LINGER THROUGH AT LEAST WEDNESDAY SO LEFT SLIGHT CHANCE POPS IN FOR THE AFTERNOON AND EVENING HOURS THROUGH WEDNESDAY. MODELS STILL TRY TO BRING A DRYING TREND LATE NEXT WEEK SO WILL KEEP POPS BELOW SLIGHT CHANCE FOR NOW. FOUND LITTLE REASON TO STRAY FROM GUIDANCE TEMPS THROUGH DAY 7. DOES APPEAR THAT WITH THE SLIGHTLY DRIER AIR IN PLACE AND POTENTIAL FOR CLEARER SKIES THIS WEEKEND...THAT HIGH TEMPS WILL PEAK SATURDAY AND SUNDAY. OTHERWISE...NO SIGNIFICANT CHANGES TO THE PREVIOUS PACKAGE OTHER THAN A FEW ADJUSTMENT TO THE DAY 1 POPS. JJB FIRE WEATHER... FIRE WEATHER CONCERNS WILL BE MINIMAL FOR THE NEXT WEEK. THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY NEXT WEEK ALONG WITH CLOUD TO GROUND LIGHTNING. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 05/15
Hazardous weather outlook, Jun 20, 11:35 PM CDT, 1 hour 32 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1135 PM CDT FRI JUN 20 2008 OKZ001>003-TXZ001>020-211100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1135 PM CDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL MOVE ACROSS THE PANHANDLES OVERNIGHT. SOME STORMS MAY PRODUCE HEAVY RAIN...HAIL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY... MAINLY DURING THE NIGHTTIME PERIOD. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR WEATHER DEVELOPMENTS THROUGH WEDNESDAY...AND BE PREPARED FOR POSSIBLE ACTIVATION. GOEHRING/KRAUSE
In the hours before
Local storm report, Jun 20, 11:01 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT FRI JUN 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST GUYMON 36.69N 101.48W
06/20/2008 E65 MPH TEXAS OK TRAINED SPOTTER
0715 PM HAIL GUYMON 36.69N 101.48W
06/20/2008 E1.75 INCH TEXAS OK TRAINED SPOTTER
&&
EVENT NUMBER 00730
EVENT NUMBER 00731
BILODEAULocal storm report, Jun 20, 11:21 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1121 PM CDT FRI JUN 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 8 NW GUYMON 36.77N 101.59W
06/20/2008 E1.25 INCH TEXAS OK TRAINED SPOTTER
0715 PM TSTM WND GST GUYMON 36.69N 101.48W
06/20/2008 E65 MPH TEXAS OK TRAINED SPOTTER
0715 PM HAIL GUYMON 36.69N 101.48W
06/20/2008 E1.75 INCH TEXAS OK TRAINED SPOTTER
0725 PM TSTM WND GST 2 E GOODWELL 36.59N 101.60W
06/20/2008 M66 MPH TEXAS OK MESONET
0730 PM HAIL 5 SW GUYMON 36.64N 101.55W
06/20/2008 E0.88 INCH TEXAS OK TRAINED SPOTTER
PEA TO NICKEL
0730 PM TSTM WND GST 2 E GOODWELL 36.59N 101.60W
06/20/2008 M68 MPH TEXAS OK MESONET
0730 PM HAIL GUYMON 36.69N 101.48W
06/20/2008 M0.88 INCH TEXAS OK TRAINED SPOTTER
RELAYED THROUGH ESPOTTER
0735 PM TSTM WND GST 2 E GOODWELL 36.59N 101.60W
06/20/2008 M62 MPH TEXAS OK MESONET
0740 PM HAIL 12 S GUYMON 36.51N 101.48W
06/20/2008 E0.88 INCH TEXAS OK TRAINED SPOTTER
0749 PM TSTM WND GST 13 NNW GRUVER 36.43N 101.50W
06/20/2008 E70 MPH HANSFORD TX PUBLIC
0749 PM HAIL 13 NNW GRUVER 36.43N 101.50W
06/20/2008 E1.00 INCH HANSFORD TX PUBLIC
0753 PM TSTM WND GST 17 N GRUVER 36.50N 101.41W
06/20/2008 E60 MPH TEXAS OK TRAINED SPOTTER
0759 PM HAIL 9 N GRUVER 36.39N 101.41W
06/20/2008 E0.88 INCH HANSFORD TX TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED ALONG HWY 136 NORTH OF
GRUVER. SPOTTER ALSO REPORTED A LOT OF DUST BEING PICKED
UP INGESTED INTO THE STORM.
0801 PM TSTM WND GST 10 N GRUVER 36.40N 101.41W
06/20/2008 E70 MPH HANSFORD TX TRAINED SPOTTER
0801 PM HAIL 10 N GRUVER 36.40N 101.41W
06/20/2008 E0.88 INCH HANSFORD TX TRAINED SPOTTER
0802 PM TSTM WND GST 7 N GRUVER 36.36N 101.41W
06/20/2008 E60 MPH HANSFORD TX PUBLIC
0802 PM HAIL 7 N GRUVER 36.36N 101.41W
06/20/2008 E2.50 INCH HANSFORD TX PUBLIC
0813 PM TSTM WND GST GRUVER 36.26N 101.41W
06/20/2008 E60 MPH HANSFORD TX TRAINED SPOTTER
0813 PM HAIL GRUVER 36.26N 101.41W
06/20/2008 M1.00 INCH HANSFORD TX TRAINED SPOTTER
0815 PM HAIL GRUVER 36.26N 101.41W
06/20/2008 E1.00 INCH HANSFORD TX TRAINED SPOTTER
0817 PM HAIL GRUVER 36.26N 101.41W
06/20/2008 E1.25 INCH HANSFORD TX LAW ENFORCEMENT
0822 PM TSTM WND GST 1 SE GRUVER 36.25N 101.40W
06/20/2008 E60 MPH HANSFORD TX PUBLIC
0822 PM HAIL 1 SE GRUVER 36.25N 101.40W
06/20/2008 E1.00 INCH HANSFORD TX PUBLIC
0844 PM TSTM WND GST 1 S SPEARMAN 36.18N 101.19W
06/20/2008 E60 MPH HANSFORD TX BROADCAST MEDIA
0844 PM HAIL 1 S SPEARMAN 36.18N 101.19W
06/20/2008 E1.00 INCH HANSFORD TX BROADCAST MEDIA
0846 PM HAIL 16 NNE STINNETT 36.04N 101.33W
06/20/2008 E1.50 INCH HUTCHINSON TX PUBLIC
0911 PM TSTM WND GST PRINGLE 35.95N 101.46W
06/20/2008 M60 MPH HUTCHINSON TX PUBLIC
0914 PM TSTM WND GST STINNETT 35.82N 101.44W
06/20/2008 E60 MPH HUTCHINSON TX EMERGENCY MNGR
0942 PM TSTM WND GST 2 N BORGER 35.70N 101.40W
06/20/2008 M61 MPH HUTCHINSON TX ASOS
0949 PM TSTM WND GST BORGER 35.66N 101.40W
06/20/2008 E60 MPH HUTCHINSON TX TRAINED SPOTTER
0952 PM HAIL 1 E BORGER 35.66N 101.38W
06/20/2008 M0.88 INCH HUTCHINSON TX EMERGENCY MNGR
1006 PM HAIL BORGER 35.66N 101.40W
06/20/2008 E1.00 INCH HUTCHINSON TX AMATEUR RADIO
1020 PM HAIL 4 W WHITE DEER 35.43N 101.25W
06/20/2008 E0.88 INCH CARSON TX BROADCAST MEDIA
1022 PM HAIL WHITE DEER 35.43N 101.17W
06/20/2008 E1.00 INCH CARSON TX FIRE DEPT/RESCUE
1022 PM HAIL WHITE DEER 35.43N 101.17W
06/20/2008 E1.75 INCH CARSON TX PUBLIC
1024 PM TSTM WND GST 2 W WHITE DEER 35.43N 101.21W
06/20/2008 E60 MPH CARSON TX BROADCAST MEDIA
1024 PM HAIL 2 W WHITE DEER 35.43N 101.21W
06/20/2008 E1.00 INCH CARSON TX BROADCAST MEDIA
&&
EVENT NUMBER 00701 00730 00731 00696 00695 00697 00698 00699 00700
00702 00703 00704 00705 00706 00707 00708 00709 00710 00711 00712
00715 00713 00714 00716 00717 00718 00719 00720 00721 00722 00723
00724 00727 00728 00729 00725 00726
BILODEAUSpecial weather statement, Jun 20, 11:56 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1156 PM CDT FRI JUN 20 2008 TXZ012-013-017-018-210530- ARMSTRONG TX-CARSON TX-POTTER TX-RANDALL TX- 1156 PM CDT FRI JUN 20 2008 ...STRONG THUNDERSTORM IN POTTER AND NORTHERN RANDALL COUNTIES... AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF BUSHLAND MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL AFFECT AMARILLO THROUGH 1 AM. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON...POTTER AND NORTHERN RANDALL COUNTIES...INCLUDING THE CITY OF AMARILLO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. LG
Local storm report, Jun 21, 12:34 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1234 AM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1224 AM HAIL BUSHLAND 35.19N 102.06W
06/21/2008 E1.00 INCH POTTER TX TRAINED SPOTTER
HAIL LASTED 6 MINUTES AND ENDED AT 1230 AM.
&&
EVENT NUMBER 00732
LGLocal storm report, Jun 21, 12:35 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1235 AM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL BUSHLAND 35.19N 102.06W
06/21/2008 E1.75 INCH POTTER TX PUBLIC
&&
EVENT NUMBER 00733
LGLocal storm report, Jun 21, 1:02 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
102 AM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1259 AM HAIL 5 NNW CANYON 35.05N 101.96W
06/21/2008 E0.75 INCH RANDALL TX BROADCAST MEDIA
LOCATED HALFWAY BETWEEN CANYON AND AMARILLO ON FM 2590
&&
EVENT NUMBER 00734
JKJThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 67 min |
| Jun 20, 8:34 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 56 min |
| Jun 20, 9:24 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 66 min |
| Jun 20, 10:14 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Moore, Sherman | 41 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Hutchinson, Roberts | 59 min |
| Jun 21, 12:09 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Deaf Smith, Oldham, Potter, Randall | 66 min |
| Jun 21, 12:42 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 21, 1:11 AM CDT | Severe Thunderstorm Warning | AMA | Randall | 49 min |
| Jun 21, 6:16 AM CDT | Areal Flood Warning | AMA | Deaf Smith, Randall | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.